"Oh about the adrenaline, yep you sure are producing too much, we all do when going thru this. I believe the adrenaline causes so much of the anxiety. I had so much I thought I was never going to get well, but I did. It took me a long tim..."
I had extreme anxiety and depression for 8 months after c/t off Norco. Hell you don't get well in 90 days, I promise I didn't. While I can sympathize with what you are going thru, cause we all know it is pure misery. But it wi..."
Hi Kim. Frantically looking for your phone number. I've lost it. Can't stop thinking about you. I can't remember how to PM you. Can you PM me? I thought it was drugs.com That's why I couldn't find you!
Hey thanks for responding. I guess my biggest problem is that all of this started while I was still using. It was loperamide over the counter stuff. I I took it to get off narco and other stuff. I took 20 or more a day for over a year. I didn't know if it was just as bad. The anxiety is worse in the morning. My cortisol levels feel,like they are through the roof. Its so hard to make it through the day. I shake inside all the time. I have constant headaches and trouble sleeping. Thank you for caring
Kim, I got your FB message just now. Are you ok? I am so worried about you. I understand how you are feeling and my heart is breaking for you. Write me or call me anytime after 8:30 am today (Thursday) if you can.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.